I was wondering if someone could give me some advice, i had been on 50mg of sertraline for 3 weeks when didnt see a difference, my doctor put me up to 100mg and been on this for about a week, all in all nearly on sertraline for a month, but since being on this 100mg im feeling so negative and like my anxiety is worsening. Shouldnt sertraline of kicked in by now?
I was prescribed Zoloft by a doctor a while back, and to be completely honest with you, it did not work for me, they tell you to watch out for suicidal thoughts, but what no one ever mentions are the homicidal thoughts, I seriously wanted to KILL a few people that I felt had wronged me in the past, and as soon as I realized that the medication was affecting me this way, I told the doctor and went back to the Effexor XR that I had previously been on... and no more homicidal thoughts!!!
11 Jan 2022
Thanks so much for your answers. Yeah I didn’t feel much with 50mg but now I’ve got some shakiness and weird thoughts and just feel I’ve got a few side effects but shouldn’t it be fine as it’s in my system? That’s what’s confusing.
11 Jan 2022
Hi! As Wildcat said, the new dose can be difficult at first. I had to drop from 100 to 75 then gradually increase from there. It can take several weeks to balance out in your system. Make sure you drink enough water and also try to eat well. Best to you.
10 Jan 2022
Hi, 17mile! 50mg was a low initial dose which may not have been therapeutic for you so you might not have seen many changes. When your dosage was increased it was doubled and it's not uncommon for there to be new or worsening side effects temporarily. These generally subside over a couple of weeks and should lessen as the days go by. Chances are that you'll see the improvements soon now. Try to be patient and keep a positive attitude. This initial period can be difficult as you look for the best dose for you as an individual but it'll be worth the time and effort as you progress. It can take 4-8 weeks for the drug to become fully effective but hang in there! Best regards, Wildcat